Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 2, 2008, 7:11 AM CDT for Knox County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 7:11 AM CDT (12:11 UTC)
- Expired
- May 2, 2008, 7:34 AM CDT
- In force
- 23 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Knox County, IL
The radar
The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 021211
SVRILX
ILC095-021300-
/O.NEW.KILX.SV.W.0047.080502T1211Z-080502T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
711 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 800 AM CDT.
* AT 711 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF GALESBURG...AND WAS MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GALESBURG...
WATAGA...
RIO...
ONEIDA...
ALTONA...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 35 AND 51.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4114 8999 4079 9044 4079 9046 4097 9046
4098 9045 4114 9043 4114 9011
TIME...MOT...LOC 1211Z 215DEG 31KT 4088 9047
$$
CHURCHILL1 follow-up statement
000
WWUS53 KILX 021234
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
734 AM CDT FRI MAY 2 2008
ILC095-021244-
/O.CAN.KILX.SV.W.0047.000000T0000Z-080502T1300Z/
KNOX-
734 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KNOX COUNTY IS
CANCELLED...
AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.
LAT...LON 4114 8999 4079 9044 4079 9046 4097 9046
4098 9045 4114 9043 4114 9011
TIME...MOT...LOC 1234Z 215DEG 31KT 4104 9032
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:15 AM CDT, 56 minutes earlier.
Area forecast discussion, May 2, 6:15 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 615 AM CDT FRI MAY 2 2008 .DISCUSSION... ISSUED 315 AM CDT FRI MAY 2 2008 FORECAST CONCERN IS RISK OF SEVERE THUNDERSTORMS TODAY AS SPC HAS POSTED A SLIGHT TO MODERATE RISK ACROSS CENTRAL/SE IL THIS AFTERNOON AND INTO MID EVENING. THIS DUE TO AN ANTICIPATED SQUALL LINE MOVING EAST ACROSS IL AHEAD OF A COLD FRONT LATER TODAY. 00Z SHORT RANGE MODELS IN FAIR AGREEMENT THROUGH THIS WEEKEND. DIFFERENCES CONTINUE WITH MEDIUM RANGE MODELS FOR NEXT WORK WEEK AND SLOW ECMWF REMAINS MODEL OF CHOICE. 08Z/3 AM SURFACE ANALYSIS SHOWS STRONG 994 MB LOW PRESSURE OVER CENTRAL SD WITH AN OCCUDED FRONT EXTENDING EAST INTO SW MN...THEN TURNS INTO A COLD FRONT EXTENDING SOUTH ACROSS WESTERN IA INTO FAR NW MO...SE KS AND CENTRAL OK. WARM FRONT HAS LIFTED NORTH OF IL/IN INTO FAR SOUTHERN WI/LOWER MI. WIDELY SCATTERED CONVECTION HAS DEVELOPED WITH SSW 40 KT OR STRONGER LOW LEVEL JET AND MOVED NE INTO CENTRAL/SE IL OVER AREAS SE OF I-55. ALSO HAVE A WEAK SHORT WAVE OVER THE MID MS VALLEY LIFTING NNE. THUNDERSTORM CLUSTER SOUTH OF TAYLORVILLE. LINE OF CONVECTION JUST MISSED GALESBURG AS IT LIFTED NE INTO FAR NW IL AND SW WI. A STRONG TO SEVERE SQUALL LINE WAS PLOWING ENE INTO WESTERN MO OUT OF EASTERN KS AHEAD OF COLD FRONT. SOUTH BREEZES 10 TO 20 MPH AND GUSTS UP TO 20 TO 25 MPH KEEPING MILD TEMPERATURES IN THE MID TO UPPER 60S WITH DANVILLE AND ROBINSON STILL AT 70F. MOIST DEWPOINTS FROM 55 TO 60F. ALOFT A STRONG 543 DM 500 MB LOW WAS DEEPENING OVER WESTERN NEBRASKA WHILE STRONG UPPER LEVEL RIDGE OVER THE EASTERN U.S. SHORT TERM...TODAY THROUGH SUNDAY NIGHT. WIDELY SCATTERED CONVECTION TO BECOME MORE WIDESPREAD DURING EARLY AND MID MORNING AS SHORT WAVE LIFTS NNE ACROSS IL AND ALSO SUPPORTED BY STRONG SSW LOW LEVEL JET AND THETA E/MOISTURE ADVECTION. HAVE LIKELY CHANCE OF CONVECTION THIS MORNING TO ACCOUNT FOR THIS. SQUALL LINE IN WESTERN MO TO MOVES INTO WESTERN IL AROUND 12Z AND SHOULD WEAKEN AS IT MOVES INTO CENTRAL IL THIS MORNING. STRONG STORMS STILL POSSIBLE OVER THE MS VALLEY EARLY THIS MORNING WITH GUSTY WINDS AND POSSIBLE HAIL. A LULL IN CONVECTION DURING MIDDAY THEN A STRONG TO SEVERE SQUALL LINE TO MOVE EAST ACROSS CENTRAL/SE IL FROM MID AFTERNOON INTO MID EVENING. SPC HAS SLIGHT RISK OF SEVERE STORMS WITH MODERATE RISK FROM I-72 SOUTH. HEAVY RAIN THREAT ALSO THIS AFTERNOON AND EVENING ESPECIALLY OVER EASTERN IL WHERE PRECIPITATABLE WATER VALUES AROUND 1.5 INCHES OR BETTER AND SEVERE RISK CONTINUES IN EASTERN IL DURING EARLY AND MID EVENING. MILD HIGHS IN THE LOW TO MID 70S AGAIN WITH MOIST DEWPOINTS FROM 60 TO 65F THANKS TO VERY BREEZY SSW WINDS TODAY. PER SPC DAY1 DISCUSSION...STRONGEST BELT OF MID LEVEL FLOW OF 90 KT...WILL ROTATE AROUND THE BASE OF A VERY STRONG UPPER LEVEL TROUGH INTO MO LATER THIS MORNING AS UPPER LOW PIVOTS SOUTH AND DEEPENS OVER NEBRASKA. THIS DEEPENING PROCESS WILL ENCOURAGE STRENGTHENING OF LOW LEVEL JET ACROSS THE MID MS VALLEY WHERE MOISTURE AND INSTABILITY RECOVERY WILL CONTINUE AHEAD OF A SHARP COLD FRONT. IF CONVECTION DOES NOT BREAK OUT AHEAD OF MAIN COLD FRONT THEN BOUNDARY LAYER MOISTURE/INSTABILITY RECOVERY WILL BE MUCH GREATER ACROSS MO/IL AHEAD OF WIND SHIFT THIS AFTERNOON. THIS WILL RESULT IN A MUCH MORE BUOYANT AIRMASS FOR POTENTIALLY TORNADIC SUPERCELL DEVELOPMENT. FORECAST SOUNDINGS ACROSS THIS REGION FAVOR MULTIPLE CONVECTIVE MODES GIVEN THE STRONG COLD FRONT AND THE POSSIBILITY FOR PRE-FRONTAL STORMS WITHIN THE WARM ADVECTION ZONE. GREATEST THREAT FOR DAMAGING TORNADOES SHOULD FROM SOUTHERN IL SOUTH TO AR. DAMAGING WINDS AND HAIL SHOULD ACCOMPANY SEVERE SQUALL LINE AS IT PROGRESSES EWD INTO THE LOWER OHIO VALLEY TONIGHT. COLD FRONT EXISTS EAST INTO INDIANA BY MIDNIGHT WITH DISTINCE DRY WEDGE MOVING EAST ACROSS IL DURING THE EVENING. TRIMMED BACK CONVECTION CHANCES FROM WEST TO EAST TONIGHT AND MOST AREAS LOOK DRY OVERNIGHT. MODELS QUICKER BRINGING IN COOLER AIR TONIGHT BEHIND STRONG COLD FRONT AND LOWERED THE LOWS A FEW DEGREES TONIGHT. STRONG UPPER LEVEL TROF SHIFTS INTO IL SAT BRINGING MORE LOW CLOUDS BACK INTO THE AREA AND A CHANCE OF SHOWERS. STEEP MID LEVEL LAPSE RATES COULD BRING ISOLATED THUNDER SAT AFTERNOON. COOLER HIGHS RANGING FROM 55F NW OF THE IL RIVER TO THE MID 60S IN SE IL WHERE MORE SUNSHINE POSSIBLE IN THE MORNING. UPPER LEVEL TROF AXIS SHIFTS EAST OF IL INTO INDIANA THIS EVENING ENDING SHOWER CHANCES WITH DECREASE CLOUDS FROM THE WEST DURING SAT NIGHT AS WEAK HIGH PRESSURE OF 1022 MB BUILDS ACROSS THE MO VALLEY BY DAWN SUNDAY. THIS HIGH PRESSURE DRIFTS OVER IL AND MID MS VALLEY SUNDAY PROVIDING MOSTLY SUNNY SKIES AND HIGHS NEAR 65F. LONG TERM...MONDAY THROUGH THURSDAY. HIGH PRESSURE DRIFTS EAST OF IL OVER THE OHIO VALLEY BY DAWN MONDAY AS UPPER LEVEL HEIGTS RISE OVER THE MS VALLEY. THIS SHOULD BRING A MILDER SEASONABLE DAY IN THE LOWER 70S WITH PARTLY TO MOSTLY SUNNY SKIES. ILLINOIS IS IN A WNW UPPER LEVEL FLOW MON WITH WEAK SHORT WAVES BYPASSING NORTH AND SOUTH OF IL SO KEEPING A DRY FORECAST. TUE SHOULD BE DRY AS STRONGER UPPER LEVEL RIDGE BUILDS OVER THE MS VALLEY. GFS AGAIN APPEARS TO AGRESSIVE/QUICKER EJECTING SHORT WAVES WITH QPF INTO IL TUE. LIKE THE SLOWER ECMWF APPROACH WHTIH KEEPS CENTRAL/SE IL DRY THROUGH WED. LOW PRESSURE SYSTEM EJECTING NE FROM TX ACROSS IL BY THU NIGHT TO BRING GOOD CHANCE OF CONVECTION TO AREA FROM WED NIGHT THROUGH THU NIGHT. HUETTL && .AVIATION... ISSUED 615 AM CDT FRI MAY 2 2008 LOW PRESSURE CENTERED OVER NORTHWEST MISSOURI WILL DEEPEN AS IT MOVES THROUGH IOWA AND INTO WISCONSIN THROUGH 12Z SAT. COLD FRONT EXTENDING SOUTH FROM THE LOW WILL REACH THE ILLINOIS RIVER AROUND 21Z TODAY AND SWEEP THROUGH ALL OF THE CENTRAL ILLINOIS TERMINALS BY 06Z SAT. ISOLATED CONVECTION THIS MORNING TAZ-DEC-CMI WILL MOVE OUT BY 15Z TODAY AS ATTENTION THEN TURNS WESTWARD TO MORE EXTENSIVE CONVECTION ALONG THE MAIN COLD FRONT. MORNING SQUALL LINE NOW ENTERING EXTREME WESTERN ILLINOIS MAY WEAKEN SOMEWHAT...BUT THE POTENTIAL FOR RESTRENGTHENING WILL EXIST AFTER 14Z AS SURFACE HEATING DESTABILIZES THE ATMOSPHERE. THE MOST WIDESPREAD CONVECTION WILL BE ALONG THE COLD FRONT LATER THIS AFTERNOON AND THIS EVENING...WITH THE POTENTIAL FOR SEVERE WEATHER. THE COLD FRONT SHOULD REACH PIA/SPI BY 00Z SAT...BMI/DEC BY 03Z...AND CMI BEFORE 06Z. OVERALL...CONDITIONS SHOULD BE VFR OUTSIDE OF CONVECTION AHEAD OF THE FRONT...WITH CLEARING AFTER FRONTAL PASSAGE. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 2, 6:00 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT FRI MAY 2 2008 ILZ036-040-041-047-049-050-031100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 600 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR SEVERE WEATHER TODAY AS A STRONG SPRING STORM CROSSES THE MIDWEST. ALTHOUGH ISOLATED STORMS MAY PRODUCE HAIL THIS MORNING...THE MOST LIKELY TIME PERIOD FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO EARLY EVENING. ISOLATED TORNADOES WILL BE POSSIBLE... ALONG WITH LARGE HAIL AND DAMAGING WINDS. THE POTENTIAL FOR FLASH FLOODING WILL BE LOW...HOWEVER BRIEF HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA DOWNSTREAM THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT NO SEVERE WEATHER IS ANTICIPATED. ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. ALTHOUGH STAGES ALONG THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...THE RIVER WILL REMAIN ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THIS EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 1030 AM CDT TODAY. ILZ027>031-037-038-042-043-048-051>053-031100- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-STARK-TAZEWELL-WOODFORD- 600 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR SEVERE WEATHER TODAY AND THIS EVENING AS A STRONG SPRING STORM CROSSES THE MIDWEST. ALTHOUGH SCATTERED THUNDERSTORMS WILL BE LIKELY THIS MORNING...THE MORE FAVORED TIME PERIOD FOR SEVERE WEATHER WILL BE FROM NOON THROUGH 9 PM. ISOLATED TORNADOES WILL BE POSSIBLE...ALONG WITH LARGE HAIL AND DAMAGING WINDS. THE POTENTIAL FOR FLASH FLOODING WILL BE LOW...HOWEVER BRIEF HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT NO SEVERE WEATHER IS ANTICIPATED. ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 1030 AM CDT TODAY. ILZ044>046-054>057-061>063-066>068-071>073-031100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 600 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT AS A STRONG SPRING STORM CROSSES THE MIDWEST. ALTHOUGH SCATTERED THUNDERSTORMS WILL BE LIKELY THIS MORNING...THE MORE FAVORED TIME PERIOD FOR SEVERE WEATHER WILL BE FROM 4 PM THROUGH MIDNIGHT. ISOLATED TORNADOES WILL BE POSSIBLE...ALONG WITH LARGE HAIL AND DAMAGING WINDS. THE POTENTIAL FOR FLASH FLOODING WILL BE LOW... HOWEVER BRIEF HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT NO SEVERE WEATHER IS ANTICIPATED. ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 11 AM CDT TODAY.
In the hours before
Local storm report, May 2, 5:28 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL RANTOUL 40.30N 88.16W
05/02/2008 U0.75 INCH CHAMPAIGN IL MESONET
SWOP REPORT
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 18 min |
| May 2, 9:05 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| May 2, 9:22 AM CDT | Tornado Warning | ILX | Christian | 23 min |
| May 2, 10:03 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 42 min |
| May 2, 10:32 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Piatt | 43 min |
| May 2, 11:14 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.